Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Evaluation of a kernel associated with laminar flow tubular catalytic reactors


Authors: Chul-Hee Kim and R. E. Gilbert
Journal: Math. Comp. 22 (1968), 517-423
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-68-99655-5
PII: S 0025-5718(68)99655-5
Article copyright: © Copyright 1968 American Mathematical Society